# SDR CALA2014092992335

- Difficulty date: September 27, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 94,896 hours, 14,929 cycles
- Engine: Pwa PW4060
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA AFT OF BULK CARGO COMPARTMENT LOWER BILGE FRAME SHEAR TIE IS CORRODED AT BS 1540, STRINGER 39L TO 39R.  REMOVED CORRODED SHEAR TIE & FABRICATED A NEW SHEAR TIE IAW DWG 140T2102 REV C.  INSTALLED PN 140T2102-607 IAW SRM 51-40-05.
